Twitching

Hi

I have recently started treatment with methotrexate 10mg dose. I am on my 6th dose.

I have noticed that my bottom lip has started twitching from time to time for the past week and have had a couple of twitches in my left knee only noticed today.

Could this be a side effect of methotrexate?

Comments

  • Dear @JulieP

    Thank you for your posting on the forum. I am sorry to hear that you are have twitching in your bottom lip and in your left knee and you have asked if this could be a side effect of methotrexate.


    Methotrexate can sometimes cause side effects and I have put the link below for our information on methotrexate which contains the potential side effects however, it is important that you speak to your rheumatology department and speak to a health care professional if you are concerned about any potential side effect that is not listed so that they can advise you.


    Methotrexate - Information and side effects


    I hope this information is helpful. If you would like to talk things through with one of our helpline team or require more information you are very welcome to call us on the helpline. You can do this by calling us on 0800 5200 520 (Monday to Friday, 9am – 6pm).


    Best wishes

    Dawn

    Helpline Advisor

Sign In or Register to comment.

Who's Online

2
Tom
Tom
+1 Guest

Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account